Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Quitting Lexapro - suggestions?KRM123 Joanie

Posted by Edgefield on March 26, 2003, at 17:28:01

In reply to Re: Quitting Lexapro - suggestions?KRM123, posted by Joanie on March 26, 2003, at 8:00:52

Just wanted to let you know that I also experienced the weight gain on Lexapro. I am no longer taking Lexapro, but it wasn't because of the weight gain. Lexapro caused me to crave carbohydrates. I was craving foods that I normally did not eat, or haven't ate in years. After eating I was still hungry :( Since I've quit Lexapro the craving for carbs. have ceased, so I know that it was definitely the Lex. Now to try and work this extra weight off :(((
God Bless
Edgefield


> I think the Lexapro made me hungrier. And it was gradual, like I didn't really know it was happening until the weight was piling on you know? I also think it makes me retain fluid, I could be wrong. I don't feel that I go to the bathroom as much. That (weight gain) in itself makes me depressed. I wish there was a magic pill one could take to lose weight... good luck with taking Lexapro!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Edgefield thread:212539
URL: http://www.dr-bob.org/babble/20030325/msgs/213171.html